MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, MEDIUM

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, MEDIUM
Model Number SD980.108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
 
Event or Problem Description
Patient has a low grade persisting infection.Infection resulting in need for left side implant removal and replacement with a new implant.
 
Additional Manufacturer Narrative
The investigation concluded that the device did not malfunction,there was no deterioration in the characteristics of the performance.And as such the device met specifications.Surgeon's feedback indicated that there were no problems during use of the device intra-operatively.His initial thoughts about root cause were the post-operative phase of care but not linked to device.
 
Event or Problem Description

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, MEDIUM
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key18631537
Report Number3003998208-2024-00002
Device Sequence Number20843613
Product Code JEY
UDI-Device Identifier05420060381089
UDI-Public05420060381089
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.108
Device Catalogue NumberSD980.108
Device Lot NumberME23LEZIGA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale